# SDR A6WA201644388

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N454AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7842
- Aircraft time: 31,183 hours, 30,051 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 6006244113
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING LEADING EDGE, FUELING POINT ASSY, O/B SIDE PANEL IS CRACKED AT THE LOWER AFT CORNER.
